# SDR GTIA2021111536118

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 54,893 hours, 25,515 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WEEKLY FOUND L2 DOOR ASSIST ACCUMULATOR LOW ON NITROGEN-SERVICED L2 DOOR ASSIST ACCUMULATOR PER AMM 52-10-00LEAK CHECK GOOD
